# SDR USAA040593

- Difficulty date: August 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH WIDE AREA, FS 947 FLOORBEAM TOP FLANGE RBL 0.  CORROSION LEVEL 1, TASK NR C53-107-02.  REPLACED/SPLICE UPPER FLANGE OF FLOORBEAM PER TYPICAL REPAIR 53-60-02 REV A.  (M)
